# SDR F3LA2011012800590

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0539;  LT SHEAR PLATE BETWEEN FRAMES 69L TO 70L HAS 1 SQUARE INCH CORROSION AND IS THE OLD CONFIGURATION.  R & R SHEAR PLATE WITH NEW CONFIGURATION IAW SRM 51-72-11 PAGE 1-3 AND EO A0-53EO-31434.
